MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES VOYANT® MARYLAND FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES VOYANT® MARYLAND FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB215
Medical Device Problem Code Self-Activation or Keying (1557)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical.A follow-up report will be provided following the completion of the investigation.
 
Event or Problem Description
Type of procedure performed: vnotes hysterectomy.Event description: after about 10 minutes use of voyant during the laparoscopic phase.Voyant started to malfunction.Did not activate when energy button was pushed.Instead activated when latching handle was compressed.Undocked the voyant device key but did not work.Restarted the generator.Did not work.Replaced the handpiece with a new eb215.Additional information received by applied medical rep via email on 18jun2025: lot number on the kit gk770 (this is a eb215 that was included in the kit) is: 1557878.Lot number on the voyant is: 1543385.They heard the activation and end tone.The surgeon activated the blade after the end tone.There was no bleeding from the incident.Patient status: patient is well.No harm done by incident.Intervention: device replacement.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Testing was performed on the event unit, which confirmed the complainant¿s experience of unintended rf energy output.Based on the condition of the returned unit, it is likely that the reported event was caused by a misaligned fuse switch.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.
 
Event or Problem Description
Procedure performed: vnotes hysterectomy event description: after about 10 minutes use of voyant during the laparoscopic phase.Voyant started to malfunction.Did not activate when energy button was pushed.Instead activated when latching handle was compressed.Undocked the voyant device key, but did not work.Restarted the generator.Did not work.Replaced the handpiece with a new eb215.Additional information received by applied medical rep via email on 18jun25: lot number on the kit gk770 (this is a eb215 that was included in the kit) is: 1557878.Lot number on the voyant is: 1543385.They heard the activation and end tone.The surgeon activated the blade after the end tone.There was no bleeding from the incident.Intervention: device replacement patent status: patient is well.No harm done by incident.

Brand Name
VOYANT® MARYLAND FUSION DEVICE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key22385942
Report Number2027111-2025-00623
Device Sequence Number12507254
Product Code GEI
UDI-Device Identifier00607915139353
UDI-Public(01)00607915139353
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K200598
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEB215
Device Catalogue Number101477727
Device Lot Number1543385
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FORCEPS.; GELPOINT VPATH C2A12.; GENERATOR.
Patient SexUnknown